# SDR DJSR20080417

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: General aviation
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 8,344 hours, 6,137 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 065008206
- Part serial: 2225
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ALTIMETER SYSTEMS SHOWING MISCOMPARE (EXCEEDING 50 FT AT 5000 FT).
